Desingularization of non-dicritical holomorphic foliations and existence of separatrices

F. Cano Universidad Valladolid, Valladolid, Spain D. Cerveau Université de Rennes I, Rennes, France

TBD mathscidoc:1701.331763

Acta Mathematica, 169, (1), 1-103, 1989.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 104 downloads ] [ 0 comments ]
@inproceedings{f.1989desingularization,
  title={Desingularization of non-dicritical holomorphic foliations and existence of separatrices},
  author={F. Cano, and D. Cerveau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318354842472},
  booktitle={Acta Mathematica},
  volume={169},
  number={1},
  pages={1-103},
  year={1989},
}
F. Cano, and D. Cerveau. Desingularization of non-dicritical holomorphic foliations and existence of separatrices. 1989. Vol. 169. In Acta Mathematica. pp.1-103. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318354842472.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved